The Annals of Mathematical Statistics

The Strong Ratio Limit Property for Some General Markov Processes

Naresh C. Jain

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 986-992.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697603

Digital Object Identifier
doi:10.1214/aoms/1177697603

Mathematical Reviews number (MathSciNet)
MR245086

Zentralblatt MATH identifier
0194.49601

JSTOR
links.jstor.org

Citation

Jain, Naresh C. The Strong Ratio Limit Property for Some General Markov Processes. Ann. Math. Statist. 40 (1969), no. 3, 986--992. doi:10.1214/aoms/1177697603. https://projecteuclid.org/euclid.aoms/1177697603


Export citation